Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 74, NWS Lubbock, TX
NWS Lubbock, TX issued this severe thunderstorm warning at Apr 28, 2012, 11:51 PM CDT for Childress County, Hall County, Texas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 28, 2012, 11:51 PM CDT (04:51 UTC)
- Expired
- Apr 29, 2012, 12:30 AM CDT
- In force
- 39 min
- Issued by
- NWS Lubbock, TX
- Area
- Storm-based polygon
Counties Childress County, TX, Hall County, TX
The radar
The Altus AFB radar (KFDR), 121 km from the middle of the area, began a volume at 04:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 28, 6:33 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 4.9 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2581 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
819
WUUS54 KLUB 290451
SVRLUB
TXC075-191-290530-
/O.NEW.KLUB.SV.W.0074.120429T0451Z-120429T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
1151 PM CDT SAT APR 28 2012
THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HALL COUNTY IN THE PANHANDLE OF TEXAS.
NORTHERN CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS.
* UNTIL 1230 AM CDT
* AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING HALF DOLLAR SIZE HAIL.
THIS STORM WAS LOCATED NEAR ESTELLINE...OR 10 MILES SOUTHEAST OF
MEMPHIS...AND MOVING NORTHEAST AT 20 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE ESTELLINE AND
RURAL PORTIONS OF NORTHERN CHILDRESS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS...AND VERY HEAVY RAINS ARE EXPECTED WITH
THIS STORM. TAKE COVER IN A SUBSTANTIAL SHELTER.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8067451290.
&&
LAT...LON 3474 9999 3466 10000 3453 10048 3475 10052
3475 10051 3476 10035 3475 10000
TIME...MOT...LOC 0451Z 237DEG 19KT 3462 10043
$$
JDV2 follow-up statements
197
WWUS54 KLUB 290510
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1210 AM CDT SUN APR 29 2012
TXC191-290520-
/O.CAN.KLUB.SV.W.0074.000000T0000Z-120429T0530Z/
HALL TX-
1210 AM CDT SUN APR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HALL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF HALL COUNTY.
LAT...LON 3474 9999 3466 10000 3455 10041 3476 10042
3475 10000
TIME...MOT...LOC 0510Z 228DEG 15KT 3466 10037
$$
TXC075-290530-
/O.CON.KLUB.SV.W.0074.000000T0000Z-120429T0530Z/
CHILDRESS TX-
1210 AM CDT SUN APR 29 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHILDRESS COUNTY UNTIL 1230 AM CDT...
AT 1207 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED 10 MILES SOUTHEAST OF MEMPHIS...MOVING NORTHEAST AT
15 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHWESTERN CHILDRESS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8067451290.
&&
LAT...LON 3474 9999 3466 10000 3455 10041 3476 10042
3475 10000
TIME...MOT...LOC 0510Z 228DEG 15KT 3466 10037
$$
JDV759
WWUS54 KLUB 290516
SVSLUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1216 AM CDT SUN APR 29 2012
TXC075-290526-
/O.CAN.KLUB.SV.W.0074.000000T0000Z-120429T0530Z/
CHILDRESS TX-
1216 AM CDT SUN APR 29 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHILDRESS COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 3474 9999 3466 10000 3455 10041 3476 10042
3475 10000
TIME...MOT...LOC 0516Z 228DEG 15KT 3468 10035
$$
JDVWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 6:59 PM CDT, 4 hours 52 minutes earlier.
Area forecast discussion, Apr 28, 6:59 PM CDT, 4 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 659 PM CDT SAT APR 28 2012 .DISCUSSION... FRONTAL BOUNDARY HAS BEEN SLOWLY LIFTING NORTHWARD INTO THE SOUTHERN ROLLING PLAINS...AND RECENTLY DEVELOPED A SMALL AREA OF STRONG TO SEVERE THUNDERSTORMS OVER SOUTHERN GARZA COUNTY EDGING TOWARDS KENT COUNTY. MAJORITY OF SHORT-RANGE GUIDANCE INDICATES ABOUT 2 TO 4 HOURS OF THUNDERSTORMS CROSSING ROLLING PLAINS. SEVERE THUNDERSTORM WATCH VALID UNTIL 07Z...HAIL AND WINDS PRIMARY THREATS...LOW RISK TORNADO THREAT NEAR FRONT. RMCQUEEN && .AVIATION... THUNDERSTORMS EXPECTED TO DRIFT CLOSE TO OR OVER KCDS AREA BY MID TO LATE EVENING...RETAINED TEMPO THUNDER GROUP...WHILE THUNDER UNLIKELY TO DEVELOP NEAR KLBB DURING THE EVENING. MIXED SIGNALS FOR BOTH LOCATIONS LATER TONIGHT...RETAINED PREVIOUS FORECAST FOR NOW FAVORING MVFR OR IFR CIGS DEVELOPING LATER TONIGHT. RMCQUEEN && .PREV DISCUSSION... /ISSUED 250 PM CDT SAT APR 28 2012/ SHORT TERM... PRIMARY FOCUS TODAY IS ON CONVECTION CHANCES...INCLUDING THE POSSIBILITY OF SEVERE CONVECTION...LATE THIS AFTERNOON INTO TONIGHT. RELATIVELY COOLER AND ONLY MODESTLY MOIST AIR HAS INVADED THE AREA IN THE WAKE OF THIS MORNING/S COLD FRONT. THIS FRONT HAS LOST ITS SOUTHWARD MOMENTUM AND STRETCHED ROUGHLY FROM THROCKMORTON TO SNYDER TO ANDREWS AT 19Z. UP TO THIS POINT THE FRONT HAS BEEN INACTIVE...BUT AS WE MOVE THROUGH THE REMAINDER OF THE AFTERNOON HOURS AND HEATING/MIXING PEAK...THIS MAY CHANGE. THE FRONT SHOULD BEGIN TO RETREAT SLOWLY NORTHWARD WITH MOISTURE CONVERGENCE INCREASING ALONG IT AS SOUTHEASTERLY WINDS INCREASE IN THE WARM SECTOR AND PULL BETTER MOISTURE NORTHWESTWARD. THERE DOES REMAIN SOME CIN IN PLACE...SO THIS CAPPING WILL HAVE TO BE OVERCOME...BUT AT LEAST SOME OF THE HIGH RESOLUTION MODELS AS WELL AS THE OPERATIONAL GFS AND NAM DO SUGGEST ISOLATED CONVECTION COULD DEVELOP IN THE VICINITY OF THE FRONT /CLIPPING THE SOUTHERN ROLLING PLAINS/ BY LATE THIS AFTERNOON OR THIS EVENING. MODERATE INSTABILITY AND MODEST DEEP LAYER SHEAR WILL SUPPORT SEVERE CONVECTION...INCLUDING SUPERCELLS...IF STORMS FORM. THE PRIMARY HAZARDS WITH THE ACTIVITY WILL BE LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO THREAT WILL EXIST WHERE LOW-LEVEL SHEAR IS MAXIMIZED NEAR THE QUASI-STATIONARY BOUNDARY. ATTENTION WILL THEN EXPAND FURTHER TO THE NORTH AS A SHORTWAVE TROUGH...CURRENTLY SEEN ON WV MOVING INTO NORTHWEST NM...BEGINS TO INFLUENCE THE AREA. THE WAVE...COUPLED WITH FAVORABLE JET DYNAMICS...AND AN INCREASING SOUTHERLY LLJ /AND IMPROVING MOIST WAA REGIME/ WILL RESULT IN MORE WIDESPREAD CONVECTION AND A POSSIBLE MCS LATER TONIGHT. CURRENTLY...IT APPEARS THE MOST FAVORED LOCATION FOR THE MCS WILL RESIDE ACROSS THE TEXAS PANHANDLE...THOUGH THE ENTIRE AREA WILL HAVE A SHOT AT SOME RAIN. MUCAPES AOA 1500 J/KG ACROSS ROUGHLY THE EASTERN HALF OF THE FA SUGGEST THAT THE ELEVATED CONVECTION WILL STILL POSE A HAIL THREAT...WITH ANY BETTER ORGANIZED ACTIVITY HAVING A WIND THREAT TOO. SOUTHWESTERLY FLOW ALOFT WILL CONTINUE THROUGH TOMORROW WITH FAVORABLE JET DYNAMICS STILL IN PLACE...PERHAPS SOME EMBEDDED MID-LEVEL DISTURBANCES...AND GOOD LOW-LEVEL MOISTURE. HENCE...THUNDER CHANCES...INCLUDING THE PROSPECTS OF MORE SEVERE WEATHER...REMAIN IN THE FORECAST SUNDAY AFTERNOON. THE DETAILS...HOWEVER...REMAIN ELUSIVE...AS THE EVOLUTION OF THE SFC FEATURES WILL LIKELY REMAIN HEAVILY TIED TO ANY POSSIBLE MCS TONIGHT. FOR INSTANCE...THE 12Z TTU WRF INDICATES THAT A COLD POOL FROM THE PANHANDLE CONVECTION LATE TONIGHT WILL REINFORCE THE EFFECTIVE SFC FRONT AND GIVE IT A PUSH SOUTHWARD /PERHAPS EVEN INTO OR SOUTH OF THE FA/ BY LATE TOMORROW. NEEDLESS TO SAY...THE CONFIDENCE IN THE DETAILS OF HOW TOMORROW WILL EVOLVE REMAINS FAIRLY LOW. STILL...GIVEN THE INGREDIENTS AVAILABLE...HAVE MAINTAINED SOLID STORM CHANCES TOMORROW AFTERNOON...FAVORING THE NORTHERN AND WESTERN ZONES. IT SHOULD BE A RELATIVELY COOL DAY SUNDAY...WITH PLENTY OF CLOUD COVER AROUND AND HIGHS ONLY IN THE 70S FOR MOST. LONG TERM... SIGNALS ARE MIXED FOR SUNDAY NIGHT REGARDING SPREAD OF PRECIPITATION...BUT WITH ONE MORE PIECE OF UPPER LEVEL ENERGY PROGGED TO MOVE OVER THE SOUTH PLAINS...A LOW LEVEL BOUNDARY IN OR NEAR THE FCST AREA...AND ADEQUATE MOISTURE EITHER SIDE OF THE BOUNDARY...WOULD EXPECT PRECIP TO BLOSSOM DURING THE OVERNIGHT HOURS THEN SHIFT TO THE EAST OF THE AREA FOR MONDAY. STILL...MOS POPS HAVE DECREASED CONSIDERABLY LEADING TO LACK OF CONFIDENCE IN THE INHERITED LIKELY POPS. WILL NUDGE POPS DOWNWARD TO A POSITION BETWEEN THE PREVIOUS FCST AND 12Z MOS RUNS AS WOULD NOT BE SURPRISED TO SEE THOSE INCREASE WITH LATER RUNS. MONDAY THROUGH WEDNESDAY THEN TURNS INTO A SLOSHING DRYLINE SITUATION WITH THE ERN EXTENT OF DRYLINE MOVEMENT EACH DAY DETERMINING BEST LOCATION FOR SLIGHT CHANCE POPS. QUESTION EACH DAY WILL BE CAP STRENGTH WITH MODELS ATTM FAVORING SERN PANHANDLE MONDAY AND AGAIN TUESDAY BEFORE POSSIBLY SHIFTING JUST EAST OF THE AREA WEDNESDAY. BEYOND THAT FCST GETS MURKIER WITH THE POTENTIAL FOR A COLD FRONT INTO THE AREA THURSDAY PER THE GFS AND THE BUILDING OF A RIDGE TOWARD AND MAYBE OVER WEST TEXAS BY THE WEEKEND. LOTS OF UNCERTAINTY AND WILL THUS MAINTAIN A DRY FCST WITH NEAR STEADY TEMPS. SPEAKING OF WHICH...MOS TEMPS ABOUT 10 DEGREES WARMER THAN SEASONAL NORMS FOR HIGHS AND AROUND 5 TO 10 WARMER FOR LOWS APPEARS REASONABLE AND IN LINE WITH PREVIOUS FCST. && .PRELIMINARY POINT TEMPS/POPS... FRIONA 52 71 53 86 52 / 30 30 40 10 10 TULIA 54 72 57 88 57 / 40 30 50 10 10 PLAINVIEW 55 71 58 89 57 / 30 30 50 10 10 LEVELLAND 56 76 57 90 58 / 20 30 40 10 10 LUBBOCK 57 75 60 89 60 / 20 30 40 10 10 DENVER CITY 56 79 58 91 58 / 20 30 30 10 10 BROWNFIELD 58 78 58 89 60 / 20 20 30 10 10 CHILDRESS 60 74 60 87 63 / 50 40 50 20 20 SPUR 60 78 59 87 61 / 30 30 40 20 20 ASPERMONT 64 78 61 88 63 / 30 20 40 20 20 && .LUB WATCHES/WARNINGS/ADVISORIES... NONE. && 05/99/05
Hazardous weather outlook, Apr 28, 11:30 AM CDT, 12 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1130 AM CDT SAT APR 28 2012 TXZ021>044-291630- PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE- FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING- YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL- 1130 AM CDT SAT APR 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE...THIS AFTERNOON AND TONIGHT CONVECTIVE THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON AND TONIGHT...WITH THE BEST CHANCES ALONG AND EAST OF A HAPPY TO FLOYDADA TO POST LINE. ISOLATED THUNDERSTORMS MAY DEVELOP LATE THIS AFTERNOON INTO THIS EVENING IN CLOSE PROXIMITY TO A FRONTAL BOUNDARY ACROSS THE SOUTHERN ROLLING PLAINS. IF STORMS CAN DEVELOP...THEY WILL BRING THE RISKS OF LARGE HAIL TO THE SIZE OF GOLF BALLS...DAMAGING WINDS IN EXCESS OF 60 MPH...AND PERHAPS AN ISOLATED TORNADO. LATER TONIGHT...MORE WIDESPREAD THUNDERSTORMS ARE EXPECTED TO DEVELOP FURTHER TO THE NORTH...WITH A POSSIBLE COMPLEX OF THUNDERSTORMS FORMING...FAVORING THE TEXAS PANHANDLE. LARGE HAIL AND DAMAGING WINDS WILL BE THE PRIMARY RISKS WITH THE OVERNIGHT ACTIVITY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SUNDAY THROUGH TUESDAY...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS POSSIBLE OVER MUCH OF THE AREA. SEVERE WEATHER WILL BE POSSIBLE WITH THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATE THIS AFTERNOON OR TONIGHT.
In the hours before
Local storm report, Apr 28, 10:25 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1025 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1020 PM HAIL GIRARD 33.36N 100.66W
04/28/2012 E1.75 INCH KENT TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1200184
MCQUEENLocal storm report, Apr 28, 10:42 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1042 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1037 PM HAIL GIRARD 33.36N 100.66W
04/28/2012 E1.25 INCH KENT TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1200185
JMSpecial weather statement, Apr 28, 10:44 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1044 PM CDT SAT APR 28 2012
TXZ025-026-031-032-290415-
CHILDRESS-COTTLE-HALL-MOTLEY-
1044 PM CDT SAT APR 28 2012
...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS OVER
COTTLE...MOTLEY...HALL AND CHILDRESS COUNTIES...
AT 1041 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS OVER MOTLEY AND HALL
COUNTIES...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THESE STORMS.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3442 10005 3406 10006 3394 10095 3476 10094
3475 10024
TIME...MOT...LOC 0344Z 227DEG 24KT 3416 10062
JDVLocal storm report, Apr 28, 11:12 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1112 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL 2 W MEMPHIS 34.73N 100.58W
04/28/2012 E1.50 INCH HALL TX LAW ENFORCEMENT
&&
EVENT NUMBER LUB1200186
JMLocal storm report, Apr 28, 11:28 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1128 PM CDT SAT APR 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1124 PM HAIL MEMPHIS 34.73N 100.54W
04/28/2012 E0.75 INCH HALL TX POLICE DEPT
&&
EVENT NUMBER LUB1200187
JWJSpecial weather statement, Apr 28, 11:37 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1137 PM CDT SAT APR 28 2012
TXZ025-026-032-290500-
CHILDRESS-COTTLE-HALL-
1137 PM CDT SAT APR 28 2012
...SPECIAL WEATHER STATEMENT FOR COTTLE...HALL AND CHILDRESS
COUNTIES...
AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED STRONG THUNDERSTORMS OVER HALL...CHILDRESS AND COTTLE
COUNTIES...MOVING NORTHEAST AT 25 MPH.
PEA SIZE HAIL...OCCASIONAL CLOUD TO GROUND LIGHTNING...BRIEF HEAVY
DOWNPOURS...ARE POSSIBLE WITH THIS STORM.
STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A
STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 3474 9999 3456 10000 3456 9999 3423 10000
3423 10001 3424 10001 3424 10004 3422 10005
3414 10005 3411 10035 3421 10051 3475 10051
3475 10000
TIME...MOT...LOC 0437Z 242DEG 20KT 3460 10042
JDVThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 28, 7:30 PM CDT | Severe Thunderstorm Warning | LUB | Garza, Kent | 60 min |
| Apr 28, 8:24 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 66 min |
| Apr 28, 8:41 PM CDT | Special Weather Statement | LUB | Motley | 34 min |
| Apr 28, 8:48 PM CDT | Severe Thunderstorm Warning | LUB | Kent, Stonewall | 42 min |
| Apr 28, 9:11 PM CDT | Special Weather Statement | LUB | Motley | 34 min |
| Apr 28, 9:30 PM CDT | Severe Thunderstorm Warning | LUB | Kent, King, Stonewall | 60 min |
| Apr 28, 9:40 PM CDT | Special Weather Statement | LUB | Childress, Hall | 35 min |
| Apr 28, 9:46 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 44 min |
| Apr 28, 9:47 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 43 min |
| Apr 28, 10:07 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, Kent, King | 38 min |
| Apr 28, 10:23 PM CDT | Special Weather Statement | LUB | Hall, Motley | 22 min |
| Apr 28, 10:44 PM CDT | Special Weather Statement | LUB | Childress, Cottle, Hall, Motley | 31 min |
| Apr 28, 10:46 PM CDT | Severe Thunderstorm Warning | LUB | Dickens, King | 44 min |
| Apr 28, 10:48 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 27 min |
| Apr 28, 11:16 PM CDT | Severe Thunderstorm Warning | LUB | Childress, Hall | 14 min |
| Apr 28, 11:30 PM CDT | Severe Thunderstorm Warning | LUB | Cottle, King | 30 min |
| Apr 28, 11:37 PM CDT | Special Weather Statement | LUB | Childress | 23 min |
| Apr 29, 12:27 AM CDT | Special Weather Statement | LUB | Childress | 18 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.